Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 26, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Sep 2, 2010, 11:05 AM CDT for 13 counties in Kansas. It took effect at Sep 2, 2010, 12:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2010, 11:05 AM CDT (16:05 UTC)
- In effect from
- Sep 2, 2010, 12:00 PM CDT
- Expired
- Sep 2, 2010, 5:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 97 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
371 WWUS73 KDDC 021605 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1105 AM CDT THU SEP 2 2010 ...STRONG GUSTY WINDS EXPECTED THROUGH THIS AFTERNOON... .A COLD FRONT MOVING THROUGH THE AREA TODAY WILL PRODUCE WIND IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS ABOVE 40 MPH. WIND WILL REMAIN BREEZY THIS EVENING, BUT WINDS WILL PROBABLY BE REDUCED TO UNDER 30 MPH THROUGH THE EVENING HOURS. KSZ043-044-061>063-074>077-084>087-022200- /O.NEW.KDDC.WI.Y.0026.100902T1700Z-100902T2200Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY- MORTON-STEVENS-SEWARD-MEADE- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART... RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 1105 AM CDT THU SEP 2 2010 /1005 AM MDT THU SEP 2 2010/ ...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT /4 PM MDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT /4 PM MDT/ THIS AFTERNOON. * STRONG GUSTY WINDS WILL PERSIST THROUGH AROUND 5 PM THIS AFTERNOON. * WINDS ARE EXPECTED IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS IN EXCESS OF 45 MPH. * WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RUSSELL
2 follow-up statements
645 WWUS73 KDDC 022013 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 313 PM CDT THU SEP 2 2010 ...A FEW AREAS OF STRONG GUSTY WINDS STILL EXPECTED THROUGH THE REST OF THIS AFTERNOON... .A COLD FRONT MOVING THROUGH THE AREA TODAY WILL PRODUCE WIND IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS ABOVE 40 MPH. WIND SPEEDS WILL SIGNIFICANTLY DECREASE THIS EVENING. KSZ043-044-061>063-074-075-084-085-022115- /O.CAN.KDDC.WI.Y.0026.000000T0000Z-100902T2200Z/ SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON-STEVENS- INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE... LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY... ULYSSES...ELKHART...RICHFIELD...HUGOTON...MOSCOW 313 PM CDT THU SEP 2 2010 /213 PM MDT THU SEP 2 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND ADVISORY. WINDS HAVE BEGUN TO DECREASE INTO THE 15 TO 25 MPH RANGE. A FEW GUSTS TO AROUND 30 MPH WILL STILL BE POSSIBLE THROUGH THE LATE AFTERNOON. $$ KSZ076-077-086-087-022200- /O.CON.KDDC.WI.Y.0026.000000T0000Z-100902T2200Z/ HASKELL-GRAY-SEWARD-MEADE- INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...LIBERAL...KISMET...MEADE...FOWLER 313 PM CDT THU SEP 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * STRONG GUSTY WINDS WILL PERSIST THROUGH AROUND 5 PM THIS AFTERNOON. * WINDS ARE EXPECTED IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS IN EXCESS OF 45 MPH. * WINDS OF THIS MAGNITUDE WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RUSSELL
820 WWUS73 KDDC 022159 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 459 PM CDT THU SEP 2 2010 ...NORTHERLY WINDS DIMINISHING THIS EVENING... .STRONG NORTHERLY WINDS CREATED BY A STRONG COLD FRONTAL PASSAGE THIS AFTERNOON WILL CONTINUE TO DIMINISH THIS EVENING AS THE FRONT PUSHES FURTHER SOUTH INTO CENTRAL OKLAHOMA. KSZ076-077-086-087-022300- /O.EXP.KDDC.WI.Y.0026.000000T0000Z-100902T2200Z/ HASKELL-GRAY-SEWARD-MEADE- INCLUDING THE CITIES OF...SUBLETTE...SATANTA...CIMARRON... MONTEZUMA...LIBERAL...KISMET...MEADE...FOWLER 459 PM CDT THU SEP 2 2010 ...WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM CDT THIS AFTERNOON. STRONG NORTHERLY WINDS HAVE BEGUN TO SUBSIDE AND HAVE FALLEN BELOW ADVISORY CRITERIA. AS A RESULT, THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ 32
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Sep 2, 2:54 AM CDT, 8 hours 11 minutes earlier.
Area forecast discussion, Sep 2, 2:54 AM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 254 AM CDT THU SEP 2 2010 .DISCUSSION... DAYS 1-2... LOOKING AT A BIT OF A TRICKY FORECAST FOR SW KS THIS MORNING AS A STRONG SHORTWAVE BLASTS THROUGH THE NRN PLAINS AND A DECENT COLD FRONT MOVES INTO THE CENTRAL PLAINS. CURRENTLY, WE HAVE A RESIDUAL LOW LEVEL BOUNDARY STRETCHING FROM ONE SFC LOW PRESSURE CENTER OVER CNTRL KS TO ANOTHER LOW OVER NE NM. SVR STORMS DEVELOPED OVER CNTRL KS INVOF OF THIS FRONT AND ALONG THE 10-12C H7 ISOTHERMS LAST EVENING, BUT HAVE LONG SINCE DISPTD. CURRENTLY ALL IS QUIET OVER SW KS, BUT THE SECOND STRONGER COLD FRONT IS MOVING SOUTH THROUGH NEBRASKA ATM. AS THE AFOREMENTIONED SHORTWAVE DIVES THROUGH THE DAKOTAS THIS MORNING THE FRONT WILL LIKELY ACCELERATE. MODEL TIMING OF THIS FRONT THROUGH SW KS IS CONSISTENT WITH FROPA AT KDDC PRIOR TO 18Z AND MED LODGE AROUND 20Z. THE FIRST THING I'M WATCHING IS THE POTENTIAL FOR LOW CLOUD/FOG DEVELOPING OUT OF THE PERSISTENT LL MOISTURE OVER CNTRL KS. 11-3.9 SATELLITE ALREADY SHOWING SOME LOW CLOUD FORMING. AM NOT OVERLY IMPRESSED BUT WILL ALLOW FOR PATCHY FOG FROM HAYS DOWN THROUGH MED LODGE FOR A FEW HRS THIS AM. THE SECOND ITEM OF INTEREST IS POTENTIAL PRECIP WITH THE FRONT. THE 00Z MODELS ARE ALSO SHOWING PRECIP A LITTLE FURTHER WEST TODAY THAN PREVIOUS RUNS SO AM INCLINED TO INTRODUCE A SLIGHT CHC BACK TO DODGE. THE GOOD NEWS IS THAT COOLER, STABLE AIR WILL ARRIVE AT THE SFC WELL AHEAD OF THE COLDER AIR ALOFT, THUS PRECIP (AND ESP STORMS) SHOULD BE LIMITED. HOWEVER, POST FRONTAL UPSLOPE FLOW AND DECENT LOW LEVEL FRONTOGENESIS COULD EASILY LEAD TO SOME SHOWERS/ISOLD STORMS WITH THE FRONT AND IMMEDIATELY BEHIND. DEEPER MOISTURE IS PRESENT OVER S CNTRL KS AND THUS INSTABILITY OUGHT TO BE HIGHER DURING THE FROPA. WITH A LITTLE MORE PRE-FRONTAL HEATING, THE THREAT OF STORMS IS A LITTLE HIGHER OVER THE S CTNRL KS, WHICH IS WHERE THE HIGHER POPS ALREADY ARE. THE FINAL CONCERN TODAY IS POST FRONTAL WIND. MODELS DEFINITELY SUGGEST WINDY CONDS TODAY BUT GUIDANCE FALLS SHORT OF ADVISORY CRITERIA FOR THE MOST PART. WILL HOLD OFF ON ISSUING AN ADVISORY BUT HONESTLY WOULDN'T BE SURPRISED IF THE DAY SHIFT HAD TO HOIST ONE. TODAY'S FRONT REPRESENTS THE ONLY ACTION OF THE SHORT TERM. COOL SFC HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND REMAIN THE PRIME FACTOR IN OUR WEATHER THROUGH THE REMAINDER OF THE SHORT TERM. SUNNY SKIES WILL RETURN SO THE ONLY DIFFICULTIES FROM THIS AFTERNOON THROUGH FRIDAY ARE ON TEMPS...MORE SPECIFICALLY HOW WARM TO GO IN THE AFTERNOONS AND COLD IT MIGHT GET AT NIGHT WITH SUCH A COOL AIRMASS. HAVE NOT CHANGED THE FCST MUCH AFTER TODAY. -WRIGHT DAYS 3-7... AFTER REVIEWING THE 00Z RUNS OF THE NAM, GFS AND ECMWF MODELS, IT APPEARS THE BEGINNING OF THE DAY 3-7 PERIOD WILL BE RETURNING TO A WARM TO HOT PERIOD FOR EARLY SEPT. THE GFS IS THE WARMEST, RISING MAX TEMPS IN TO THE UPPER 90S IN THE WEST TO THE LOWER 90S SOUTHEAST ON SUNDAY. CLOUDS WILL BE INCREASING FROM THE WEST ON MONDAY, SO MAX T'S SHOULD BACK DOWN INTO THE LOWER TO MID 90S ON MON, THEN THE MID TO UPPER 80S FOR BOTH TUESDAY AND WEDNESDAY. AS FOR THE HOTTEST DAY, SUNDAY, BOTH THE GFS AND ECMWF 850MB TEMP PROGS SHOW +31C TO +34C IN OUR WESTERN CWA, RANGING DOWN TO 22C TO 25C IN OUR SOUTHEAST. THAT IS QUITE A RANGE, SO HAVE RANGED FORECAST MAX TEMPS FROM 92F IN P28 TO HAS HIGH AS 99F IN EHA. IT IS FEASIBLE THAT A STATION OR TWO COULD SEE THE CENTURY MARK SUNDAY, BUT CANNOT PIN POINT EXACTLY WHERE THAT WOULD BE. MINIMUM TEMPS SHOULD AVERAGE NEAR SEASONAL THROUGH THE EXTENDED FORECAST. THERE IS A MINOR SHORT WAVE COMING THROUGH THE UPPER FLOW MONDAY NIGHT WHICH MAY CLIP OUR NORTHEAST ZONES. HAVE KEPT 20 POPS GOING THERE AND LOWERED POPS TO BELOW 15 PERCENT ELSEWHERE. LATE ON TUESDAY, ANOTHER RIPPLE COMES THROUGH THE UPPER FLOW, AND LOW LEVEL MOISTURE WILL BE GREATEST IN OUR EASTERN TIER OF COUNTIES, SO 20 POPS WILL CONTINUE TUESDAY AFTERNOON INTO WEDNESDAY AFTERNOON, BASICALLY EAST OF LINE FROM HAYS TO COLDWATER. LOW 16 PERCENT POPS WILL COVER AREAS WEST OF THERE, WITH LITTLE IN THE WAY OF FORCING EVIDENT. HIGH PRESSURE WILL BUILD IN BRIEFLY AS WE PROGRESS INTO THURSDAY, AND SHOULD BRING PRECIP CHANCES TO END BY THURSDAY && .AVIATION... FOR THIS MORNING THROUGH 12Z, PATCHY FOG WILL BE FORMING ACROSS MUCH OF SOUTHWESTERN KANSAS. NOT AS CONFIDENT LOW CIGS WILL FORM, WITH KHYS THE EXCEPTION WHERE BKN TO OVC 020 CIGS MAY BACK IN FROM THE EAST THIS MORNING. OTHERWISE, EXPECT VSBYS AS LOW AS 3 TO 4SM FROM 09 TO 12Z AT ALL SITES, THEN IMPROVING QUICKLY AS SOUTH WINDS PICK UP. AFTER 12Z, EXPECT VFR CONDITIONS WITH GUSTY SOUTH WINDS DEVELOPING IN THE 25 TO 30KT RANGE. && .PRELIMINARY POINT TEMPS/POPS... DDC 84 52 80 53 / 20 0 0 0 GCK 81 50 81 52 / 10 0 0 0 EHA 83 51 81 53 / 10 0 0 0 LBL 86 52 81 53 / 10 0 0 0 HYS 80 52 79 53 / 10 0 0 0 P28 90 58 80 53 / 30 10 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN34/12/12
Hazardous weather outlook, Sep 2, 3:20 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 320 AM CDT THU SEP 2 2010 KSZ030-031-043>046-061>066-074>081-084>090-030830- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 320 AM CDT THU SEP 2 2010 /220 AM MDT THU SEP 2 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THIS MORNING THROUGH EARLY AFTERNOON AS A COLD FRONT MOVES THROUGH SOUTHWEST KANSAS. THE BEST CHANCE FOR STORMS WILL BE SOUTH AND EAST OF HIGHWAY 400. SMALL HAIL CANNOT BE RULED OUT WITH ANY OF THESE STORMS...BUT LIGHTNING IS THE PRIMARY THREAT. WINDY CONDITIONS WILL DEVELOP BEHIND THE FRONT THIS AFTERNOON WITH NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM...DRY AND WINDY CONDITIONS ARE EXPECTED TO DEVELOP ACROSS FAR SOUTHWEST KANSAS ON SUNDAY MAINLY WEST OF HIGHWAY 83. AS A RESULT OF THESE CONDITIONS...THERE WILL BE AN INCREASED THREAT FOR WILDFIRES. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EACH EVENING NEXT WEEK. AT THIS TIME IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC WRIGHT
In the hours before
Special weather statement, Sep 2, 7:53 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 753 AM CDT THU SEP 2 2010 KSZ030-021345- TREGO- 753 AM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR TREGO COUNTY... AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 8 MILES SOUTH OF COLLYER... MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3904 9960 3871 9961 3872 10014 3909 10013 TIME...MOT...LOC 1253Z 285DEG 22KT 3892 10010 12
Local storm report, Sep 2, 8:29 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 AM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL 3 ENE BROWNELL 38.65N 99.69W
09/02/2010 E1.25 INCH NESS KS PUBLIC
&&Local storm report, Sep 2, 8:43 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 AM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL 8 NNW MCCRACKEN 38.70N 99.60W
09/02/2010 E1.00 INCH TREGO KS PUBLIC
&&Local storm report, Sep 2, 9:16 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 AM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HAIL 4 E HARGRAVE 38.56N 99.36W
09/02/2010 E1.00 INCH RUSH KS PUBLIC
PENNY TO QUARTER SIZE HAIL IS BEGINNING TO COVER THE
GROUND.
&&Local storm report, Sep 2, 9:32 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
932 AM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HAIL 1 N HARGRAVE 38.56N 99.43W
09/02/2010 E2.50 INCH RUSH KS PUBLIC
&&Local storm report, Sep 2, 9:57 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
957 AM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HAIL 3 ENE BROWNELL 38.65N 99.69W
09/02/2010 E1.25 INCH NESS KS PUBLIC
0838 AM HAIL 8 NNW MCCRACKEN 38.70N 99.60W
09/02/2010 E1.00 INCH TREGO KS PUBLIC
0906 AM HAIL 1 N HARGRAVE 38.56N 99.43W
09/02/2010 E2.50 INCH RUSH KS PUBLIC
0912 AM HAIL 4 E HARGRAVE 38.56N 99.36W
09/02/2010 E1.00 INCH RUSH KS PUBLIC
PENNY TO QUARTER SIZE HAIL IS BEGINNING TO COVER THE
GROUND.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:53 AM CDT | Special Weather Statement | DDC | Trego | 52 min |
| Sep 2, 8:16 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 44 min |
| Sep 2, 8:58 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 62 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.